On multiparameter weighted ergodic theorem for noncommutative Lp-spaces

Farrukh Mukhamedov, Maksut Mukhamedov, Seyit Temir

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In the paper we consider T1, ..., Td absolute contractions of von Neumann algebra M with normal, semifinite, faithful trace, and prove that for every bounded Besicovitch weight {a (k)}k ∈ Nd and every x ∈ Lp (M) (p > 1) the averagesAN (x) = frac(1, | N |) underover(∑, k = 1, N) a (k) Tk (x) converge bilaterally almost uniformly in Lp (M).

Original languageEnglish
Pages (from-to)226-232
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - Jul 1 2008
Externally publishedYes


  • Besicovitch weights
  • Bilaterally almost uniformly
  • Ergodic theorem
  • Noncommutative

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On multiparameter weighted ergodic theorem for noncommutative Lp-spaces'. Together they form a unique fingerprint.

Cite this